Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2011, Volume 167, Number 2, Pages 273–283 (Mi tmf6639)  

Theorem on energy distribution over degrees of freedom for a quasistable symmetric anharmonic oscillator

A. V. Kargovsky, L. S. Bulushova, O. A. Chichigina

Lomonosov Moscow State University, Moscow, Russia

Abstract: We propose a method for describing quasiequilibrium processes in a quasistable anharmonic oscillator affected by heat noise. We introduce effective thermodynamic parameters analogous to those of an equilibrium system but differing from them in numerical value. We define the parameter characterizing the nonequilibrium of the system, prove the mathematical consistency of the proposed method, and obtain the quasiequilibrium analogue of the theorem on energy distribution over degrees of freedom.

Keywords: quasiequilibrium Boltzmann distribution, effective temperature

DOI: https://doi.org/10.4213/tmf6639

Full text: PDF file (429 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2011, 167:2, 636–644

Bibliographic databases:

Received: 03.06.2010
Revised: 19.11.2010

Citation: A. V. Kargovsky, L. S. Bulushova, O. A. Chichigina, “Theorem on energy distribution over degrees of freedom for a quasistable symmetric anharmonic oscillator”, TMF, 167:2 (2011), 273–283; Theoret. and Math. Phys., 167:2 (2011), 636–644

Citation in format AMSBIB
\Bibitem{KarBulChi11}
\by A.~V.~Kargovsky, L.~S.~Bulushova, O.~A.~Chichigina
\paper Theorem on energy distribution over degrees of freedom for a~quasistable symmetric anharmonic oscillator
\jour TMF
\yr 2011
\vol 167
\issue 2
\pages 273--283
\mathnet{http://mi.mathnet.ru/tmf6639}
\crossref{https://doi.org/10.4213/tmf6639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3166370}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011TMP...167..636K}
\transl
\jour Theoret. and Math. Phys.
\yr 2011
\vol 167
\issue 2
\pages 636--644
\crossref{https://doi.org/10.1007/s11232-011-0048-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291480900009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79958234728}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6639
  • https://doi.org/10.4213/tmf6639
  • http://mi.mathnet.ru/eng/tmf/v167/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:801
    Full text:161
    References:37
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022